Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Wedderburn principal theorem for alternative algebras


Author: R. D. Schafer
Journal: Bull. Amer. Math. Soc. 55 (1949), 604-614
DOI: https://doi.org/10.1090/S0002-9904-1949-09259-5
MathSciNet review: 0029895
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, 1939. MR 123587
  • 2. A. A. Albert, Non-associative algebras I. Fundamental concepts and isotopy, Ann. of Math. vol. 43 (1942) pp. 685-707. MR 7747
  • 3. A. A. Albert, Non-associative algebras II. New simple algebras, Ann. of Math. vol. 43 (1942) pp. 708-723. MR 7748
  • 4. I. M. H. Etherington, Special train algebras, Quart. J. Math. Oxford Ser. vol. 12 (1941) pp. 1-8. MR 5111
  • 5. R. D. Schafer, Alternative algebras over an arbitrary field, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 549-555. MR 8610
  • 6. M. Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 8 (1930) pp. 123-147.
  • 7. M. Zorn, Alternativkörper und quadratische Systeme, Abh. Math. Sem. Hamburgischen Univ. vol. 9 (1933) pp. 395-402.
  • 8. M. Zorn, On a theorem of Engel, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 401-404.
  • 9. M. Zorn, Alternative rings and related questions I : Existence of the radical, Ann. of Math. vol. 42 (1941) pp. 676-686. MR 5098


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09259-5

American Mathematical Society